MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER

INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Model Number 401904
Medical Device Problem Codes Material Separation (1562); Stretched (1601); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
This device was reported to be working properly during a procedure until an issue with the deflection was noted.After pulling out the catheter, the device shaft was reported to separate.The device was intact while in use, and no patient injuries were reported.
 
Additional Manufacturer Narrative
Innovative health, llc became aware on 4/18/2023 of a livewire device from (b)(6) hospital reported to have an issue with deflection and the device came apart outside of the patient.Innovative health received the device for evaluation on 4/26/2023.Upon investigation, the device shaft was confirmed to be separated.The material around the separation appeared to be stretched.Additionally, a fold was noted near the distal tip of the shaft.The entire device was returned, and no missing pieces were noted.Upon evaluation of the complaint device, the steering mechanism operated as intended.An evaluation of the curve and deflection was unable to be performed due to the shaft separation.No injury was reported.

Brand Name
NA
Common Device Name
DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
robert boyd
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key16935253
Report Number3011610434-2023-00004
Device Sequence Number7291089
Product Code NLH
UDI-Device Identifier10841898111723
UDI-Public10841898111723
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2024
Device Model Number401904
Device Catalogue Number401904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown